# SDR ABXA9700267

- Difficulty date: November 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Leading Edge
- Part number: 99115244
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLAP LEADING EDGE SECTION INTERIOR BONDED DOUBLER WAS FOUND CORRODED, NR BF-564.  THE LEADING EDGE WAS REPLACED IAW DC9 SRM.
